I take buspirone 5mg twice a day (10mg) and within the last month or so (3 month mark) I've been getting waves of dizziness. They are short little bursts of dizziness though and it's usually when I'm laying down or sitting. It's like that jerky feeling you get when you're almost asleep and you feel like your falling. It lasts maybe a second but it hits me randomly all day.
I don't really get headaches but the back of my neck and shoulders hurt. I'm not sure what to do and of course with anxiety I'm scared for the worse like a brain tumor or something.
I take buspar, started at a low dose, went up to 10mg doses and started getting dizzy. Went back to 5mg doses, with no more dizziness or problems whatsoever. Maybe you just need to lower your dose. Check with your doctor.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.